# SDR DALA2024011900882

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 72,596 hours, 24,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 ON L/O FOUND LAST 4 SEATS AND AFT GALLEY EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED AFT RT GALLEY EMERGENCY BATTERY AND POWER SUPPLY. LIGHTS TEST GOOD PER AMM 33-51. (5077160)
